×

zbMATH — the first resource for mathematics

On the representation of \(\sigma\)-complete Boolean algebras. (English) Zbl 0033.01103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), no. 1, 37 – 111. · Zbl 0014.34002
[2] A. Tarski, Zur Grundlegung der Boole’schen Algebra I, Fund. Math. vol. 24 (1935) pp. 177-198. · JFM 61.0054.02
[3] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940. · Zbl 0063.00402
[4] A. Bischof, Beitrage zur Carathéodoryschen Algebraischen des Integralsbegriffs, Schriften des Matematischen Instituts und des Instituts für angewandte Mathematik der Universität Berlin, 1941, pp. 238-263.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.